# SDR UPS07M50754

- Difficulty date: August 1, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE RIGHT NR 32 FOUND WITH CORROSION.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BOTTOM BORED THRU, BORE REAMED TO 1.178" DIA.  REMN BLEND OUT 0.020" DEEP, EXCEEDS LIMITS.  BARREL NUT BORE, BLEND OUT VOIDS SMOOTHEN & PROTECTED.  BUCKET BUSHING FABBED, PROTECTED & INSTALLED.  REPAIR C/O AT BARREL NUT BORE NR 32 RIGHT IS ACCEPTABLE PER EN 1489-07.
